# SDR QXEA0101325

- Difficulty date: August 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 34,960 hours, 42,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008903
- Part serial: 407
- Condition: Inoperative
- Location: Cabin
- Part time: 8,402 hours, 8,699 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD LEFT HAND AND RIGHT HAND LOWER FAIRING EMERGENCY LIGHTS DID NOT ILLUMINATE.  REPLACED BATTERY POWER SUPPLY FOR THE FORWARD LEFT HAND AND RIGHT HAND LOWER FAIRING EMERGENCY LIGHTS. OPERATIONAL CHECK IS GOOD.
